Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: suddenly over the edge fires

Posted by Ritch on April 24, 2005, at 14:36:17

In reply to suddenly over the edge, posted by fires on April 24, 2005, at 12:44:24

> I've been struggling to keep from sinking into a major dep.. I have been having more spells of mild anhedonia. Woke up not so good, then watched TV and read some of the ads in the Sunday paper. Started feeling myself sliding downhill -- interest dropping .
> At almost exactly 08:50, I went over the edge -- anhedonia >> significant psychomotor retardation (suddenly) >> extreme fatigue.
>
> Anyone else experiences these sudden spells? Maybe I"ll rebound later today -- or maybe I'm stuck until a med kicks in.
>
> Question: I'm on 300 mg Wellbutrin. Can I be "switched" directly to Effexor, while I decrease Wellbutrin and increase Effexor? (Drop Well. to 150 mg and add Effexor 37.5 mg NOW).
>
> I feel extremely sick and tired. Any thoughts and/or ideas welcome. If I don't get back to reply, I've probably not rebounded at all.
>
> Thanks.

I would *add* 37.5 of Effexor to your current WB. I've pitched all my other antidepressants, but I've kept a stash of these two just in case I experience what you are experiencing. WB and Effexor are the only two AD's (esp. in combo) that have much punch for me to snap me out it. I've had "attacks" of lethargy before that are sudden. I can't go to sleep though.. it is like I'm real agitated, but my body becomes like a block of lead and I can't move...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:488780
URL: http://www.dr-bob.org/babble/20050423/msgs/488816.html